# SDR ABXA010800

- Difficulty date: March 22, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Part number: 5803958501
- Condition: Corroded
- Location: #1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON "T" CAP STRAP HAD CORROSION AT WING STATION 485.00, LOWER SPAR CAP, FORWARD SPAR. REMOVED AND REPLACED THE FORWARD SPAR STRAP, REMOVED AND REINSTALLED THE #1 PYLON "T" DOUBLER IAW DC-8 SRM 51-1-20D, 51-1-8.
